MathSciNet Relay Station
MathSciNet bibliographic data
MR3044056 65L12 (65L10)
Jha, Navnit A fifth order accurate geometric mesh finite difference method for general nonlinear two point boundary value problems. Appl. Math. Comput. 219 (2013), no. 16, 8425–8434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement